A duality for Jones' configuration of finite factors

Kazuhiro Tamaki, Yasuo Watatani

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)647-649
Number of pages3
JournalMath. Japon.
Volume28
Issue number5
Publication statusPublished - 1983

Cite this

Tamaki, K., & Watatani, Y. (1983). A duality for Jones' configuration of finite factors. Math. Japon., 28(5), 647-649.

A duality for Jones' configuration of finite factors. / Tamaki, Kazuhiro; Watatani, Yasuo.

In: Math. Japon., Vol. 28, No. 5, 1983, p. 647-649.

Research output: Contribution to journalArticle

Tamaki, K & Watatani, Y 1983, 'A duality for Jones' configuration of finite factors', Math. Japon., vol. 28, no. 5, pp. 647-649.
Tamaki K, Watatani Y. A duality for Jones' configuration of finite factors. Math. Japon. 1983;28(5):647-649.
Tamaki, Kazuhiro ; Watatani, Yasuo. / A duality for Jones' configuration of finite factors. In: Math. Japon. 1983 ; Vol. 28, No. 5. pp. 647-649.
@article{793172ee30c04e49a11d985c3ce27b0b,
title = "A duality for Jones' configuration of finite factors",
author = "Kazuhiro Tamaki and Yasuo Watatani",
year = "1983",
language = "English",
volume = "28",
pages = "647--649",
journal = "Math. Japon.",
issn = "0025-5513",
number = "5",

}

TY - JOUR

T1 - A duality for Jones' configuration of finite factors

AU - Tamaki, Kazuhiro

AU - Watatani, Yasuo

PY - 1983

Y1 - 1983

M3 - Article

VL - 28

SP - 647

EP - 649

JO - Math. Japon.

JF - Math. Japon.

SN - 0025-5513

IS - 5

ER -